Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 95, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Dec 24, 2011, 3:55 AM CST. It took effect at Dec 24, 2011, 9:00 PM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2011, 3:55 AM CST (09:55 UTC)
- In effect from
- Dec 24, 2011, 9:00 PM CST
- Expired
- Dec 25, 2011, 9:00 PM CST
- In force
- 24 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
334 WHUS73 KGRB 240955 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 355 AM CST SAT DEC 24 2011 ...INCREASING SOUTHWEST TO BUILD WAVES THROUGH TONIGHT... .LOOK FOR SOUTHWEST WINDS TO INCREASE THROUGH TONIGHT. WINDS WILL THEN SHIFT TO THE NORTHWEST LATE TONIGHT INTO SUNDAY MORNING IN THE WAKE OF A COLD FRONT. THE INCREASED WINDS WILL PRODUCE WAVES HAZARDOUS TO SMALL CRAFT. LMZ521-522-541>543-241800- /O.NEW.KGRB.SC.Y.0095.111225T0300Z-111225T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 355 AM CST SAT DEC 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM CST SUNDAY. * WINDS...SW WINDS INCREASING TO 15 TO 25 KTS THROUGH TONIGHT...SHIFTING NORTHWEST SUNDAY MORNING. WINDS GUSTS TO 30 KTS CAN ALSO BE EXPECTED SUNDAY MORNING. * WAVES...WAVES BUILDING TO 2 TO 4 FEET LATE AFTERNOON AND THEN TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TH
6 follow-up statements
212 WHUS73 KGRB 241618 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1018 AM CST SAT DEC 24 2011 ...INCREASING WINDS AND BUILDING WAVES THROUGH SUNDAY... .LOOK FOR SOUTHWEST WINDS TO INCREASE THROUGH TONIGHT. WINDS WILL THEN SHIFT TO THE NORTHWEST LATE TONIGHT INTO SUNDAY MORNING IN THE WAKE OF A COLD FRONT. THE INCREASED WINDS WILL PRODUCE WAVES HAZARDOUS TO SMALL CRAFT. LMZ521-522-541>543-250030- /O.CON.KGRB.SC.Y.0095.111225T0300Z-111225T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1018 AM CST SAT DEC 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM CST SUNDAY... * WINDS...SW WINDS INCREASING TO 15 TO 25 KTS THROUGH TONIGHT... SHIFTING NORTHWEST SUNDAY MORNING. WINDS GUSTS TO 30 KTS CAN ALSO BE EXPECTED SUNDAY MORNING...ESPECIALLY ACROSS FAR NORTHERN DOOR COUNTY. * WAVES...WAVES BUILDING TO 2 TO 4 FEET THIS EVENING AND THEN TO 3 TO 5 FEET LATE TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
257 WHUS73 KGRB 242142 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 342 PM CST SAT DEC 24 2011 ...INCREASING WINDS AND BUILDING WAVES THROUGH SUNDAY... .LOOK FOR SOUTHWEST WINDS TO INCREASE THROUGH TONIGHT. WINDS WILL THEN SHIFT TO THE NORTHWEST LATE TONIGHT INTO SUNDAY MORNING IN THE WAKE OF A COLD FRONT. THE INCREASED WINDS WILL PRODUCE WAVES HAZARDOUS TO SMALL CRAFT. LMZ521-522-541>543-250545- /O.EXT.KGRB.SC.Y.0095.111225T0300Z-111226T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 342 PM CST SAT DEC 24 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST SUNDAY... * WINDS...SW WINDS INCREASING TO 15 TO 25 KTS THROUGH TONIGHT... SHIFTING NORTHWEST SUNDAY MORNING. WINDS GUSTS TO 30 KTS CAN ALSO BE EXPECTED SUNDAY MORNING...ESPECIALLY ACROSS FAR NORTHERN DOOR COUNTY. * WAVES...WAVES BUILDING TO 2 TO 4 FEET THIS EVENING AND THEN TO 3 TO 5 FEET LATE TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
493 WHUS73 KGRB 250316 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 916 PM CST SAT DEC 24 2011 ...INCREASING WINDS AND BUILDING WAVES THROUGH SUNDAY... .LOOK FOR SOUTHWEST WINDS TO INCREASE OVERNIGHT. WINDS WILL THEN SHIFT TO THE NORTHWEST SUNDAY MORNING IN THE WAKE OF A COLD FRONT. THE INCREASED WINDS WILL PRODUCE WAVES HAZARDOUS TO SMALL CRAFT. LMZ521-522-541>543-251130- /O.CON.KGRB.SC.Y.0095.000000T0000Z-111226T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 916 PM CST SAT DEC 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * WINDS...SW WINDS INCREASING TO 15 TO 25 KTS THROUGH TONIGHT...SHIFTING NORTHWEST SUNDAY MORNING. WINDS GUSTS TO 30 KTS CAN ALSO BE EXPECTED SUNDAY MORNING...ESPECIALLY ACROSS FAR NORTHERN DOOR COUNTY. * WAVES...WAVES BUILDING TO 2 TO 4 FEET TONIGHT BUILDING TO 3 TO 5 FEET BY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
876 WHUS73 KGRB 250926 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 326 AM CST SUN DEC 25 2011 ...INCREASING WINDS AND BUILDING WAVES TODAY... .LOOK FOR SOUTHWEST WINDS TO INCREASE THIS MORNING THEN SHIFT TO THE NORTHWEST MID TO LATE MORNING AND BECOMING GUSTY IN THE WAKE OF A COLD FRONT. THE INCREASED WINDS WILL PRODUCE WAVES HAZARDOUS TO SMALL CRAFT. LMZ521-522-541>543-251730- /O.CON.KGRB.SC.Y.0095.000000T0000Z-111226T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 326 AM CST SUN DEC 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...SW WINDS INCREASING TO 15 TO 25 KTS THIS MORNING...THEN SHIFTING NORTHWEST MID TO LATE MORNING. GUSTS TO 30 KTS CAN BE EXPECTED LATE MORNING INTO THE AFTERNOON...ESPECIALLY ACROSS FAR NORTHERN DOOR COUNTY. * WAVES...WAVES BUILDING TO 3 TO 5 FEET THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
533 WHUS73 KGRB 251646 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1046 AM CST SUN DEC 25 2011 ...GUSTY WINDS AND HIGH WAVES TO CONTINUE... .BRISK NORTHWEST WINDS AND HIGH WAVES ARE EXPECTED BEHIND A COLD FRONT THROUGH THIS EVENING...WITH GUSTS UP TO 30 KNOTS POSSIBLE...ESPECIALLY ACROSS FAR NORTHERN DOOR COUNTY. THE WINDS AND WAVES WILL DIMINISH RAPIDLY EARLY THIS EVENING. LMZ521-522-541>543-260000- /O.CON.KGRB.SC.Y.0095.000000T0000Z-111226T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1046 AM CST SUN DEC 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...NW WINDS OF 15 TO 25 KTS WILL PREVAIL. GUSTS TO 30 KTS CAN BE EXPECTED...ESPECIALLY ACROSS FAR NORTHERN DOOR COUNTY. * WAVES...WAVES BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
642 WHUS73 KGRB 252133 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 333 PM CST SUN DEC 25 2011 ...GUSTY WINDS AND HIGH WAVES TO CONTINUE... .BRISK NORTHWEST WINDS AND HIGH WAVES ARE EXPECTED BEHIND A COLD FRONT THROUGH THIS EVENING...WITH GUSTS UP TO 30 KNOTS POSSIBLE... ESPECIALLY ACROSS FAR NORTHERN DOOR COUNTY. THE WINDS AND WAVES WILL QUICKLY DIMINISH THIS EVENING. LMZ521-522-541>543-260300- /O.EXT.KGRB.SC.Y.0095.000000T0000Z-111226T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 333 PM CST SUN DEC 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...NW WINDS OF 15 TO 25 KTS WILL PREVAIL. GUSTS TO 30 KTS CAN BE EXPECTED...ESPECIALLY ACROSS FAR NORTHERN DOOR COUNTY. * WAVES...WAVES BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 24, 3:48 AM CST, 7 minutes earlier.
Area forecast discussion, Dec 24, 3:48 AM CST, 7 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE GREEN BAY WI 348 AM CST SAT DEC 24 2011 .SHORT TERM...TODAY/TONIGHT/SUNDAY. NORTHERN STREAM OR NORTHWEST FLOW WILL CONTINUE TO DOMINATE THE AREAS WEATHER THIS WEEKEND WITH THE PASSAGE OF SEVERAL SHORT WAVE TROUGHS. PRECIPITATION WITH THESE SYSTEMS WILL BE MINOR AND MAINLY CONFINED TO NORTHERN AND NORTHEAST WISCONSIN. TEMPERATURE FORECASTS WILL PROVIDE SOME CHALLENGE DUE TO VARIOUS CLOUD TRENDS AND FRESH SNOW COVER OVER THE AREA. FIRST WEAK TROUGH JUST REACHING NORTHWEST MINNESOTA AT 08Z. AREA RADARS SHOW A NARROW BAND OVER THE NORTHERN PLAINS IN THE WEAK WARM AIR ADVECTION RETURN FLOW. THIS INITIAL TROUGH WEAKENS TODAY INTO TONIGHT BEFORE BEING REINFORCED WITH A SECOND AND MORE ROBUST SHORT WAVE DROPPING INTO THE NORTHERN GREAT LAKES REGION LATER TONIGHT INTO SUNDAY. AS WITH THE FRIDAY SYSTEM...MOISTURE IS LIMITED BUT WITH QUICK PASSING VORT UNIT OF 32 IN THE BASE OF H5 TROUGH ALONG WITH HEALTHY MID LEVEL LAPSE RATES DUE TO H5 TEMPS FALLING TO -32 C...THIS SYSTEM WILL MAKE THE MOST OF AVAILABLE MOISTURE. WILL CONFINE POPS ACROSS MAINLY NORTHERN AND NORTHEAST WISCONSIN WITH THIS SYSTEM...BUT AS WITH THE FRIDAY SYSTEM...QUITE POSSIBLE THE POPS WILL BE NEEDED TO BE EXPANDED AND INCREASED IF PROGS REMAIN CONSISTENT WITH THESE ELEMENTS DRIER AIR ON SOUTHWEST WINDS GRADUALLY ERODING THE SC DECK FROM SOUTHWEST TO NORTHEAST. PRESENT RATE OF THE BACK EDGE OF THE CLOUDS OR START OF THE CLEAR SKIS SUGGEST WOULD REACH RHI AND GRB AROUND 14Z...SO WILL LIKELY NEED TO DELAY CLEARING TREND OVER THE NORTHEAST HALF OF THE STATE THIS MORNING. WILL TEND TO HAVE MORE CLOUDS NORTHEAST LATER TODAY INTO TONIGHT DUE TO VARIOUS SHORT WAVES PASSING OVER. OVERALL GOING TEMPS OK WITH WINDS STEADY FROM THE SOUTHWEST TODAY INTO TONIGHT TO LIMIT RADIATIONAL COOLING FROM THE NEW SNOW. WILL TREND TEMPERATURE FORECASTS TO NEAR 3 HOURLY GUIDANCE AS A RESULT. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY... LITTLE CHANGE IN THOUGHTS FROM PREVIOUS FORECAST. RIDGE BUILDS IN FOR SUN NIGHT AND MON...WITH WINDS BACKING DOWN FAIRLY RAPIDLY IN THE EVENING. WARMING TREND BEGINS SUN NIGHT AS LOW PRESSURE PASSES TO THE NORTH OVER CANADA. SOME DIFFERENCES IN HOW WARM WITH THE EUROPEAN SHOWING 850 TEMPS RISING TO AROUND +4 BEFORE COLD FRONT PASSES THROUGH MON NIGHT. FOCUS PAST FEW RUNS HAS BEEN ON TRACK OF LOW OVER TEXAS AND ITS POSSIBLE INTERACTION WITH WAVE NOW OVER EASTERN PACIFIC. MODELS TRENDING ON A FURTHER SOUTH AND EAST TRACK WITH PCPN SLIDING EAST OF THE REGION. THEREAFTER...TIMING ISSUES EXPECTED/OCCUR AS STRONG 100+ KNOT JET PUSHES THROUGH PAC NW INTO THE NORTHERN PLAINS AND WESTERN LAKES SENDING LOWS RAPIDLY THROUGH THE UPPER MIDWEST. THIS LEADS TO LOW POPS THROUGH MANY OF THE LATER PERIODS. MILD PACIFIC AIR WILL KEEP TEMPERATURES ABOVE NORMAL. MODELS CONTINUE TO HINT AT CHANGE OCCURRING JUST BEYOND FORECAST PERIOD WITH COLDER AIR DROPPING SOUTH INTO THE WESTERN LAKES AS TROF DEEPENS OVER CENTRAL U.S. && .AVIATION...BACK EDGE OF THE 25-35 KT CIGS WILL EXTEND FROM AROUND RHI TO GRB AT 14Z. CLEAR SKIES WORKING OVER CENTRAL WISCONSIN THROUGH 10Z WHILE ATW EXPECTED TO SEE CLEAR SKIES TOWARD 12Z. VFR CONDITIONS TO PREVAIL LATER TODAY AND INTO TONIGHT. MVFR CIGS AND SCATTERED VSBYS WITH SNOW SHOWERS WILL DEVELOP OVER NORTHERN WISCONSIN LATE TONIGHT AS A UPPER DISTURBANCE DROPS INTO THE AREA. && .MARINE...SCA CONDITIONS TO DEVELOP BY SUNDAY MORNING AS AN UPPER DISTURBANCE PASSES. GUSTY WINDS ALOFT MIXING TO THE SURFACE MAY PRODUCE WIND GUSTS TO GALE FORCE...BEFORE DIMINISHING LATER SUNDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TDH/TE
Hazardous weather outlook, Dec 23, 8:59 PM CST, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 859 PM CST FRI DEC 23 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-250300- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 859 PM CST FRI DEC 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-250300- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 859 PM CST FRI DEC 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY WINDS ARE FORECAST TO APPROACH GALE FORCE CRITERIA AT TIMES FROM SUNDAY THROUGH TUESDAY AS A COUPLE OF COLD FRONTS MOVE THROUGH THE REGION. MPC
In the hours before
Local storm report, Dec 23, 10:20 PM CST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1020 PM CST FRI DEC 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM SNOW WAUSAU 44.96N 89.63W
12/23/2011 M1.6 INCH MARATHON WI BROADCAST MEDIA
MEASURED AT WSAW. PASSED ALONG BY NWS DLH.
&&
MPCNearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.